Prof. Azaria Paz
- Contact information
- Research interests
- Theory of automata, deterministic and probabilistic; Theory of algorithms and integer algorithms; Theory of Bayes networks and Theory of Graphoids.
- Selected publications
PAZ, A., "Some aspects of probabilistic automata", Information and Control, Vol. 9, No.1, pp. 26-60, 1990.
PAZ, A., and MORAN, S., "Nondeterministic polynomial optimization and their approximation", Journal of Theoretical Computer Sciences, Vol. 15, pp. 251-277, 1981.
PAZ, A., "A duality property for the set of all feasible solutions to an integer programs", Discrete Applied Mathematics, Vol. 14, pp. 57-66, 1986.
PEARL, J., and PAZ, A., "A graph based logic for reasoning about relevance relations", Advances in Artificial Intelligence II, B. Duboulay, D. Hogg and L. Steels, (eds.), North Holland, Elsevier, pp. 357-363, 1987.
KRAWCZYK, H., and PAZ, A., "The diophantine problem of frobenius: a close bound", Discrete Applied Mathematics, Vol. 23, pp. 289-291, 1989.
PAZ, A., and LEMPEL, M., "Factorization properties of lattices over the integers", Linear Algebra and its Applications, Vol. 214, pp. 247-270, 1995.
PAZ, A., PEARL, J., and UR, S., "A new characterization of graphs based on interception relations", Journal of Graph Theory, Vol. 22, No. 2, pp. 125-136, 1996.
PAZ, A., Introduction to Probabilistic Automata, Academic Press Inc., 1971.